# SDR DALA2023012200463

- Difficulty date: January 9, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 68,468 hours, 26,928 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING WORK SECTIONS 2330-01337-42 AND -43, IT WAS NOTED THAT CHANGES ARE REQUIRED TO WORK INSTRUCTIONS. VA 99841 CAPTURES THESE CHANGES. ACCOMPLISH VA 99841 REV C IN CONJUNCTION WITH WORK SECTIONS 2330-01337-42 AND -43.
